MAUDE Adverse Event Report: St. Wendel AG FX CORAL FX60 HF 24/CS 1.4SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

St. Wendel AG FX CORAL FX60 HF 24/CS 1.4SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00012969
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Cyanosis (1798); Hemorrhage/Blood Loss/Bleeding (1888); Numbness (2415)
Date of Event 08/29/2026
Type of Reportable Event Serious Injury

Brand Name
FX CORAL FX60 HF 24/CS 1.4SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
St. Wendel AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
MDR Report Key50855624
Report Number3009242923-2026-00008
Device Sequence Number13245843
Product Code KDI
UDI-Device Identifier04039361259150
UDI-Public04039361259150
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/22/2026
Report Date (Section F) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012969
Device Lot NumberG9FM11100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/02/2026
Device AgeMO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2026
Date Device Manufactured07/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight178 LB